Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • Thread Starter

    I've just started taking the pill again (microgynon 30) and have noticed that my appetite has gone completely, I rarely feel hungry any more. I've taken it before and lost a lot of weight, but at the time I didn't associate the two. Now I've started taking it again I'm wondering if its the pill that is causing my loss of appetite and weight loss or if its just coincidental. If anyone has any past experience with the same sort of thing would be much appreciated!

    If you think its happened twice with this pill then its likely to be the cause.

    See a doctor, there are other pills you could try.
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 21, 2014
How are you feeling about your exams?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.